# SDR QXEA200800317

- Difficulty date: March 20, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 24,011 hours, 34,821 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX -C4- CORROSION ON AFT BAG DOOR CANTED FRAME JUST FWD OF THE LOWER AFT DOOR STOP (ON FUSELAGE) STA X580.5.  REMOVED LIGHT SURFACE CORROSION BYBLEND MARKED AREAS, NOMINAL AMOUNT OF MATERIAL REMOVED, REF CPCM CHAPTER 4.  HFEC INSPECTED BLEND AREA FOR CRACKS IAW NDTM, PART 6, 51-00-01, NO CRACKS NOTED. UT THICKNESS CHECK OF BLENDED AREA IAW NDTM PART 1, 51-00-04 HIGH .066 LOW .064. AREA OF BLEND WITHIN LIMITS REF SRM 51-20-11. APPLIED ETCH ALODINE AND PRIMER IAW SRM 51-20-16 AND 51-20-36.
